# SDR 2005UALA00375

- Difficulty date: April 19, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 30,641 hours, 10,857 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILING TEST IN AFT CABIN.  AFTER SYSTEM RESET SYSTEM TESTED OK .
